Upper Lip Swelling and Pain?

m sanya. my upper lip has a swelling..i had used familia tablet to stop periods for only one month..because of using this tablet for the first time i think i had reaction on my lips because of this..my lips also get burned and dry..i used many lpi balms and vaseline but everything seems to be get useless on my lips..my lips are sweeleda nd dried out from 3 months..plz help me out to fix this problem how can i get rid of lip swelling..plz help needed

Doctor Answers 2

Upper lip swelling and pain

It sounds as if the swelling and pain in your lip may have been due to an allergic reaction to the oral medication that you took.  I would consult with your general medical physician to be evaluated.  There may be some medications that can improve your condition.  


San Francisco Facial Plastic Surgeon
4.5 out of 5 stars 18 reviews

Upper lip swelling and pain

Thank you for your question. The swelling and pain in your lips seems to be an allergic reaction from the oral medication you took. I recommend following up with your doctor for an evaluation and treatment. Best of Luck!


Hardik Soni, MD
Summit Emergency Medicine Physician
5.0 out of 5 stars 45 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.